# SDR DALA2025032002123

- Difficulty date: March 20, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 75,958 hours, 29,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0867189) CORROSION OUT OF LIMITS IN REF TO NRC 380: CORROSION ON LOWER SILL OF AFT PASSENGER/SERVICE DOOR BTW STA 947 TO 986 RBL 55 AT W2 OF CABIN PAX. LOWER SILL OF AFT PASSENGER/SERVICE DOOR BTW STA 947 TO 986 RBL 55 WAS REPLACED PER B737-800 SRM 51-40-02-0G.
